Monday, March 11, 2024

COME ON, BLINK

Stretched out on my recliner.  I went to the ER yesterday; my eyes are dilated again and won't spring back to normal.  The pain/pressure in my eyes is a bit extreme.  I am off to the eye Dr today.  The thought is that the Prednisone has caused the pressure in my eyes increase too much causing the pain and the dilation.  Did I ever tell you that my health is always a precarious balance without much wiggle room?
I'm feeling the weight of the last straw....


6 comments:

  1. Oh, dear. Oh, dear. I really hate to hear this. I know from dealing with dad and all his many meds that it is a precarious balance. You take one thing for this and then that acts up because of it. It's like wack a mole. I am so sorry. I can only imagine how frustrated you are with all of this. I hope you get some answers and some relief soon.

    ReplyDelete
  2. Sending good healing vibes! Maybe just balance a purring cat on your head for a while??? Seriously though - I hope you can find some relief

    ReplyDelete
  3. Oh Cindy, I really hated to read this. May God in His mercy help you to heal up so you can get on with your life. I've never heard of constantly dilated eyes from prednisone. You are definitely in my prayers my friend.
    Blessings and love,
    Betsy

    ReplyDelete
  4. Oh my! I hope your doctor can figure out what is going on and get things "righted" ASAP!! Hang in there!

    ReplyDelete
  5. Prayers. How frustrating - and well - annoying!! I am sorry this is happening

    ReplyDelete
  6. God love you! Hope you are finding relief. Snuggle the kitties and rest.

    ReplyDelete

Thanks for taking the time to let me know you stopped by to read my blog! If you can't get the blog to accept a comment-email me! If you don't have a blog yourself, use my email so I can then email you back-I love to respond to those who leave comments! Thanks!

SLOW DAYS ARE GOOD

The quilt group QOV is off the frame and ready to turn in;   another will apply the binding on this one. The spinning is continuing;  there ...